Alert archive / Iowa / River Flood Warnings in 2019

River Flood Warning 49, NWS Des Moines, IA

May 24, 2019Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at May 24, 2019, 7:21 AM CDT for Dallas County, Polk County, Iowa. It took effect at May 24, 2019, 7:39 AM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2019, 7:21 AM CDT (12:21 UTC)
In effect from
May 24, 2019, 7:39 AM CDT
Expired
May 24, 2019, 8:08 PM CDT
In force
12 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

511 
WGUS43 KDMX 241221
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
721 AM CDT Fri May 24 2019

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Walnut
Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-251220-
/O.NEW.KDMX.FL.W.0049.190524T1239Z-190525T1731Z/
/CLVI4.1.ER.190524T1239Z.190524T1500Z.190524T1731Z.NO/
721 AM CDT Fri May 24 2019

...Flood Warning in effect until midday today...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until midday today.
* At  7:05 AM Friday the stage was 8.7 feet, or 0.3 feet below Flood 
  Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 9.4
  feet, or 0.4 feet above Flood Stage, this morning. Then begin 
  falling and go below Flood Stage midday today.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

KRULL
5 follow-up statements
694 
WGUS83 KDMX 241253
FLSDMX

Flood Statement
National Weather Service Des Moines IA
753 AM CDT Fri May 24 2019

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-251253-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1800Z.190524T2206Z.NO/
753 AM CDT Fri May 24 2019

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until this evening.
* At 7:35 AM Friday the stage was 9.0 feet, or 0.0 feet above Flood 
  Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to around 10 feet, or 1 feet above Flood Stage, 
  late this morning then begin falling and go below Flood 
  Stage early this evening.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

Small
253 
WGUS83 KDMX 241523
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1023 AM CDT Fri May 24 2019

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-251523-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2107Z/
/CLVI4.1.ER.190524T1231Z.190524T1600Z.190524T2107Z.NO/
1023 AM CDT Fri May 24 2019

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until late this afternoon.
* At 10:05 AM Friday the stage was 10.0 feet, or 1.0 feet above Flood
  Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.6 feet, or 1.6 feet above Flood Stage, midday
  today. Then begin falling and go below Flood Stage late this 
  afternoon.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
899 
WGUS83 KDMX 241625
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1125 AM CDT Fri May 24 2019

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-251625-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2139Z/
/CLVI4.1.ER.190524T1231Z.190524T1700Z.190524T2139Z.NO/
1125 AM CDT Fri May 24 2019

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until late this afternoon.
* At 11:05 AM Friday the stage was 10.6 feet, or 1.6 feet above Flood
  Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.9 feet, or 1.9 feet above Flood Stage, midday
  today. Then begin falling and go below Flood Stage late this 
  afternoon.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
892 
WGUS83 KDMX 241748
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1248 PM CDT Fri May 24 2019

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-251747-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1650Z.190524T2206Z.NO/
1248 PM CDT Fri May 24 2019

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until this evening.
* At 12:35 PM Friday the stage was 10.6 feet, or 1.6 feet above Flood
  Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage this evening.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
853 
WGUS83 KDMX 250108
FLSDMX

Flood Statement
National Weather Service Des Moines IA
808 PM CDT Fri May 24 2019

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-250138-
/O.CAN.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1650Z.190524T2306Z.NO/
808 PM CDT Fri May 24 2019

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* At  7:50 PM Friday the stage was 8.1 feet, or 0.9 feet below Flood 
  Stage.
* Forecast...fall to  feet .


&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 24, 7:21 AM CDT, 0 minutes earlier.

Area forecast discussion, May 24, 7:21 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
721 AM CDT Fri May 24 2019

.DISCUSSION.../Today through Thursday/
Issued at 613 AM CDT Fri May 24 2019

Convective trends remain the primary forecast focus and will
remain so through the Memorial Day weekend into at least the
middle of next week. Overall the models are in decent agreement
through that time with a continued active pattern. Southwest flow
aloft will transition to minor ridging late in the weekend and
then back to southwest flow again early next week allowing for
only brief breaks from convection.

At onset, the situation is volatile with tremendous 0-1km
shear/SRH across southern Iowa just north of a northern MO warm
front. Objective analysis suggests the instability environment is
marginal, but radar trends suggests otherwise with a very healthy
QLCS advancing into the forecast area in strong effective shear.
Thus expect the MCS to maintain itself for a while at least with
all modes of severe weather possible. The only thing holding the
severe potential back for now seems to be the lack of cold pool
generation and/or getting rooted low enough.

Later today the warm front and weak surface low over eastern NE
are expected to advance northward through IA with a considerable
airmass changes across the state. It will be humid with MLCAPEs
reaching around 2K j/kg with 40-50kts of 0-6km shear. The surface
flow will be broad southwesterly, with little convergence, but the
lingering thermal discontinuity across NE/KS early this morning
should advance into the state and potentially aid convective
initiation. This will combine with any remnant MCVs from overnight
convection upstream and other weak synoptic waves in the
southwest flow to trigger additional convection over central and
southeast IA with severe weather possible, This will likely
transition into a heavy rain threat into the night south and east.
There will be strong 850MB moisture transport into the convection
and with the mean wind parallel to the convective axis, and
opposite the low level inflow, the convection may train over
similar areas with minimal Corfidi Vectors as well. Precipitation
waters will be approaching 2 inches with 3.5km warm cloud depths
so 1-3 inch rains are certainly possible, with locally higher
amounts much like occurred this morning. Thus have issued a Flash
Flood Watch to account for this possibility.

The convection should exit to the south and east and weaken into
Saturday morning, but a weak synoptic front will linger SW to NE
across the state again Saturday. The thermodynamic environment
will be even greater by peak heating with MLCAPEs pushing 3K j/kg
and 50kts of deep shear. Thus additional severe weather with large
hail and damaging winds are possible. Low level winds appear too
weak and veered for much tornado potential. The heavy rain threat
does not appear as great with this round however as the deeper
moisture will be pushed just to the south and east with the low
level jet into the night veering to WNW into the early morning
hours and staying south.

This should lead into a break Sunday before a more coherent short
wave lifts into the MO Valley Sunday Night into Monday. We will
then see another repeat cycle of nocturnal, possibly severe, MCS
and then potentially additional peak heating severe convection
into Monday. The tornado potential will be in or near Iowa, but
dependent on where the warm front lays out. This will likely
transition into yet another round of nocturnal convection Monday
Night with more heavy rain potential. Large scale forcing
attendant to the long wave trough is expected to produce
significant convective into Tuesday and Tuesday Night before there
is finally some light at the end of the tunnel toward drying out
and a flip to NW flow into the end of the next work week.

&&

.AVIATION.../For the 12Z TAFS through 12Z Saturday morning/
Issued at 649 AM CDT Fri May 24 2019

Showers and thunderstorms embedded within stratus will continue to
produce varied conditions early this morning with anywhere from
VFR to LIFR possible, thus confidence is low. Once the convection
exits some MVFR stratus will linger before additional showers and
storms are anticipated by later this afternoon and tonight,
especially across the southeast third of the state. Generally VFR
conditions are anticipated here, but there is some MVFR or less
and thunder possible. Due to the duration of the precip potential,
have opted to omit that mention until the likely time window can
be narrowed.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 4 PM CDT this afternoon through Saturday
morning for IAZ050-061-062-072>075-081>086-092>097.

&&

DISCUSSION...Small
AVIATION...Small
Hazardous weather outlook, May 24, 4:21 AM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Des Moines IA
421 AM CDT Fri May 24 2019

IAZ050-061-062-072>075-081>086-092>097-250930-
Tama-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
421 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Flash Flood Watch is in effect for this area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are expected throughout today. A few storms may be
strong to severe, with large hail and damaging winds the primary
threat. Heavy rainfall may lead to flash flooding and river
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Outside of a brief break around Sunday, periodic thunderstorm
chances are expected into early next week, including Memorial
Day. Severe weather primarily in the form of large hail, damaging
wind gusts, and moderate to heavy rainfall will be possible at
times. Flash flooding and river flooding risks will increase
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed off and on through the Memorial Day
weekend, especially today, Saturday, and Monday.

IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-071-250930-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair-
421 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorms are possible today, especially towards central and
to southeastern Iowa. A few storms may be strong to possibly
severe, with large hail and damaging winds the main threats. Heavy
rainfall may also increase flash flooding and river flooding
risks.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Outside of a brief break around Sunday, periodic thunderstorm
chances are expected into early next week, including Memorial
Day. A few storms may be strong to possibly severe. Flash
flooding and river flooding risks will increase through the
weekend.

A River Flood Warning remains in effect for the West Fork Des
Moines River near Estherville for the foreseeable future. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed off and on through the Memorial Day
weekend, especially today, Saturday, and Monday.

Kotenberg

In the hours before

Local storm report, May 24, 6:33 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      1 W MASSENA             41.25N 94.78W
05/24/2019                   CASS               IA   EMERGENCY MNGR

            QUICK RISES HAVE HAPPENED ALONG THE WEST
            NODAWAY RIVER IN CASS COUNTY. RESIDENTS
            ALONG THE WEST NODAWAY RIVER ARE BEING
            RECOMMENDED.

&&

AK
Local storm report, May 24, 6:36 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      FONTANELLE              41.29N 94.56W
05/24/2019                   ADAIR              IA   EMERGENCY MNGR

            GRAVEL ROADS IN THE AREA ARE UNDER WATER.
            CREEKS AND STREAMS ARE RISING FAST.

&&

AK
Special weather statement, May 24, 6:46 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Des Moines IA
646 AM CDT Fri May 24 2019

IAZ073-074-083>085-094>096-241230-
Appanoose IA-Marion IA-Clarke IA-Wayne IA-Lucas IA-Monroe IA-
Decatur IA-Warren IA-
646 AM CDT Fri May 24 2019

...A Line of Storms May Produce Brief Winds of 40 to 50 mph...

At 645 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Avenue Of The Saints Event
Center to 7 miles northwest of Mercer. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Indianola, Knoxville, Osceola, Chariton, Corydon, Pleasantville,
Melcher-Dallas, Knoxville Raceway, Lake Red Rock, Rathbun Lake, Milo,
Seymour, Russell, Allerton, Humeston, New Virginia, Martensdale,
Lacona, Lineville and Lucas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Des Moines .

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Iowa.

LAT...LON 4142 9378 4146 9303 4059 9298 4058 9371
TIME...MOT...LOC 1145Z 263DEG 40KT 4136 9370 4058 9364

Kotenberg
Local storm report, May 24, 6:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      1 W MASSENA             41.25N 94.78W
05/24/2019                   CASS               IA   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            W MASSENA. QUICK RISES HAVE HAPPENED ALONG
            THE WEST NODAWAY RIVER IN CASS COUNTY.
            EVACUATIONS ALONG THE WEST NODAWAY RIVER ARE
            BEING RECOMMENDED TO NEARBY RESIDENTS.

&&

AK
Local storm report, May 24, 6:56 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLOOD            1 WSW BOONE             42.04N 93.90W
05/24/2019                   BOONE              IA   EMERGENCY MNGR

            REPORTS THAT LOCAL CREEKS AND STREAMS ARE
            BECOMING NEAR BANK FULL. NO IMPACTS YET, BUT
            WILL NEED TO KEEP WATCHING.

&&

AK
Local storm report, May 24, 6:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
658 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HEAVY RAIN       MASSENA                 41.25N 94.77W
05/24/2019  E4.60 INCH       CASS               IA   CO-OP OBSERVER

&&

AK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:06 PM CDTRiver Flood WatchDMXDavis, Wapello14 hr
May 23, 11:53 PM CDTSpecial Weather StatementDMXAdams37 min
May 24, 12:40 AM CDTSpecial Weather StatementDMXAdair35 min
May 24, 1:07 AM CDTSpecial Weather StatementDMXMadison23 min
May 24, 2:04 AM CDTSpecial Weather StatementDMXJasper, Marion41 min
May 24, 2:34 AM CDTSpecial Weather StatementDMXMarshall, Tama26 min
May 24, 3:07 AM CDTSpecial Weather StatementDMXJasper, Marion, Warren38 min
May 24, 3:51 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Clarke, Davis, Decatur and 16 more23 hr
May 24, 4:17 AM CDTFlash Flood WarningDMXAdair, Adams, Cass6 hr
May 24, 4:27 AM CDTRiver Flood WarningDMXPolk10 days
May 24, 5:20 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Ringgold, Taylor, Union40 min
May 24, 5:57 AM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Decatur, Madison, Ringgold, Union and 1 more48 min
May 24, 6:24 AM CDTRiver Flood WarningDMXHumboldt17 days
May 24, 6:26 AM CDTRiver Flood WarningDMXPolk8 days
May 24, 6:46 AM CDTSpecial Weather StatementDMXLucas, Marion, Warren, Wayne44 min
May 24, 7:07 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Marshall, Polk, Warren38 min
May 24, 7:23 AM CDTSpecial Weather StatementDMXAppanoose, Davis, Mahaska, Marion, Monroe, Wapello67 min
May 24, 7:40 AM CDTSpecial Weather StatementDMXPoweshiek35 min
May 24, 7:44 AM CDTAreal Flood WarningDMXStory6 hr
May 24, 7:46 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Marshall, Tama31 min
May 24, 7:54 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama21 min
May 24, 9:50 AM CDTRiver Flood WarningDMXPolk24 hr
May 24, 10:16 AM CDTFlash Flood WarningDMXAdair3 hr
May 24, 10:33 AM CDTRiver Flood WarningDMXDavis, Wapello47 days
May 24, 10:35 AM CDTRiver Flood WatchDMXBlack Hawk23 hr
May 24, 10:35 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
May 24, 10:36 AM CDTRiver Flood WarningDMXTama6 days
May 24, 10:36 AM CDTRiver Flood WarningDMXBlack Hawk8 days
May 24, 10:36 AM CDTRiver Flood WarningDMXWebster11 days
May 24, 10:36 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
May 24, 10:36 AM CDTRiver Flood WarningDMXDallas, Greene7 days

Nearby

River Flood Warnings in Iowa, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.